# SDR WX0A2025031432353

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 36,828 hours, 23,714 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FO O2 MASK AFTER RETURNING TO STORAGE, WILL NOT PRESS TO TEST, FLAG DOES NOT GO AWAY / REMOVED AND REPLACED THE OBSERVER O2 MASK BOX (10RN3) IN REF TO A320 AMM 35-12-41-000-001-A AND A320 AMM 35-12-41-400-001-A. OPS AND LEAK CHECK GOOD AT THIS TIME. THIS CLEARS MEL 25-11-06-A, MDDR 208853. M353 REMOVED, MOC NOTIFIED."
